Pairwise approximation for SIR-type network epidemics with non-Markovian recovery

Röst, Gergely, Vizi, Zsolt, Kiss, István Zoltán: Pairwise approximation for SIR-type network epidemics with non-Markovian recovery.
PROCEEDINGS OF THE ROYAL SOCIETY A: MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 474 (2210). ISSN 1364-5021 (2018)

[img] Text
3323695_benyujtott.pdf - Submitted Version
Restricted access: Registered users only

Download (561kB) | Request a copy
[img] Text
rost_rspa20170695.pdf - Published Version
Closed access: Repository staff only

Download (469kB) | Request a copy
Item Type: Article
Journal or Publication Title: PROCEEDINGS OF THE ROYAL SOCIETY A: MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Date: 2018
Volume: 474
Number: 2210
ISSN: 1364-5021
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3323695
DOI id: https://doi.org/10.1098/rspa.2017.0695
Date Deposited: 2019. May. 15. 10:35
Last Modified: 2019. May. 15. 10:35
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15462
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year